# SDR UALA2011101105520

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 64,089 hours, 9,330 cycles
- Engine: Pwa PW40903
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Part number: 51D165
- Condition: Damaged
- Location: Nr 1 Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN EXIT LINER SEGMENT AT 4 O'CLOCK POSITION OUTER LAYER PEELING BACK.  REMOVED ALL LOOSE OUTER MESH.  ACCOMPLISHED TAP TEST OF LINER SEGMENT, NO DELAMINATION OR ANY OTHER DAMAGE FOUND.  CHECKED ALL FASTENERS, ALL SECURE.  OK TO CF AS PER EVA- 81382.   REPLACED OUTER FAN EXIT LINER SEGMENT APPROX 4 O'CLOCK REF MM.
